MathSciNet Relay Station
MathSciNet bibliographic data
MR1629434 (99g:34004) 34A05 (33E30 34A34)
Kajiwara, Kenji; Ohta, Yasuhiro Determinant structure of the rational solutions for the Painlevé IV equation. J. Phys. A 31 (1998), no. 10, 2431–2446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement